# SDR R61A201401110047

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 6,256 hours, 6,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK FLASHLIGHT WAS NOT WORKING.  MAINTENANCE R & R FLASHLIGHT BATTERIES AMM AND OPS CHECKED GOOD.
